# SDR DXTA2023122110387

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N310QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500147
- Aircraft time: 8,663 hours, 6,795 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 73421
- Part serial: 0153T
- Condition: Faulted
- Location: Unknown
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON MLG EXTEND, LEVER DISAGREE MESSAGE ILLUM WITH BOTH MAINS GREEN & NOSE RED.  NLG WOULD NOT EXTEND.  RAN CKLST.  CYCLED MLG LEVER UP & DOWN,  NO CONDITION CHANGE.  PULLED FREE-FALL HANDLE.  RECEIVED 3 GREEN.  LANDED & TAXIED WITHOUT INCIDENT.  PERFORMED CHECK OF EXTEN & RETRACT SYS. FOUND THE LG CMD C/B TRIPPED. AFTER PRESSED IN, & CYCLING MLG, C/B TRIPPED. TROUBLESHOT, A FAULTY MLG CONTROL LEVER IAW WD 32-61-50-1. R & R MLG CONTROL LEVER IAW AMM 32-31-01. R & R MLG SELECTOR VALVE LAW AMM 32-31-04, PERFORMED MLG EXTEND & RETRACT SYS CHECKS IAW AMM 32-31-00, & EMER EXTEND TEST IAW AMM 32-35-00, NO FAULTS. BLED MAIN HYD SYS IAW AMM 29-10-00 & PERFORMED BRAKE & EMER PARKING BRAKE SYS BLEEDING LAW AMM 12-13-00.
